# SDR NACA2024020100004

- Difficulty date: February 1, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1148 Rbl4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (3.2" X 2.0" IN AREA, MAX. DEPTH= 0.080") AT BS STA 1148, RBL+4". PERFORM PERMANENT REPAIR AT BS STA 1148 RBL+4" PER NAC EO737-53-0336
